# SDR FDEA201811303408

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 32,255 hours, 17,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL HANDLE WILL NOT REMAIN LOCKED IN EXTENDED POSITION THAT ALLOWS DOOR TO BE CLOSED FROM OUTSIDE OF AIRCRAFT. INTERNAL OPERATION OF DOOR OR STOWING OF EXTERNAL HANDLE NOT AFFECTED. FACT 06DEC18 18:18 MEM REMOVED AND REPLACED BUSHINGS IN EXTERIOR DOOR HANDLE FLAP PER AMM 52-10-20-05-02, A/C CHECKS OK FOR SERVICE.
